# SDR 9SUA2015070501

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N779JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 8,184 hours, 5,953 cycles
- Engine: Wilint FJ44
- Engine time: 7,872 hours, 5,766 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ABOUT 5 MINUTES INTO CRUISE THE FLIGHT CREW OBSERVED THE RT OIL PRESS DROPPING.  ALL OTHER ENG INDICATIONS WERE NORMAL.  AS OIL PRESS DROPPED INTO THE RED, PERFORMED A PRECAUTIONARY ENG SHUTDOWN IAW THE QRH, RAN THE APPROPRIATE CHECKLISTS, DECLARED AN EMER, PROCEEDED TO THE NEAREST SUITABLE FIELD & LANDED WITHOUT INCIDENT.GAINED ACCESS TO THE RT ENG & CLEANED UP THE OIL RESIDUE.  REMOVED THE OIL FILTER & SENT IT OUT FOR ANALYSIS. FURTHER REMOVED THE CHIP DETECTOR & INSPECTED IT FOR CHIPS, NO CHIPS WERE FOUND.  INSTALLED A NEW OIL FILTER & ASSOCIATED O RINGS.  IN ADDITION, CHECKED THE OIL FILLER CAP FOR DAMAGED O RING & THE P TANK LINE FOR SECURITY, NO DEFECTS FOUND.  THE ENG WAS SERVICED WITH 1 QUART OF OIL.  RAN THE ACFT AT POWER FOR 5 MINUTES TO CHECK FOR LEAKS.  NO LEAKS WERE NOTED.
